Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ {\rm mod}$ $ p$ Wu formulas for the Steenrod algebra and the Dyer-Lashof algebra


Author: P. Brian Shay
Journal: Proc. Amer. Math. Soc. 63 (1977), 339-347
MSC: Primary 55G05; Secondary 55F45
DOI: https://doi.org/10.1090/S0002-9939-1977-0454974-0
MathSciNet review: 0454974
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Formulas for the polynomials $ {\mathcal{P}^i}({c_j})$ and $ {Q^i}({a_j})$ in $ {H^\ast}(BU;{Z_p})$ and $ {H_\ast}(BU;{Z_p})$, analogous to Wu's formulas for $ S{q^i}({w_j})$, are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55G05, 55F45

Retrieve articles in all journals with MSC: 55G05, 55F45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0454974-0
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society